Aa
A
A
A
Close
Dermatology Community
54k Members
Avatar universal

Burned skin

I had ringworm last year and my doctor advised me to use Candiva cream. It was gone after weeks of using it, but you can see dark spots (like burned marks).

Last week, I noticed that the part gets itchy so I panicked and purchased a Bonil Solution (5g of Salicylic Acid, 5g of Benzoic acid,5g Resorcinol & 1g of Iodine). I applied 3x that day. And next morning, it looked swollen, itchy, red. Now it looked terrible. It is very dark and flaky. What should I do?? =(( Thanks
4 Responses
Avatar universal
Stop all applications, may be calamine lotion.It will settle but do consult your doc. ok?
Avatar universal
thanks. the part that got burned was the back part of my knee.. Would it still be possible to have it look like the way it looked before? I mean no dark spot?? =(
Avatar universal
Surely this post- inflammatory pigmentation will revert in time.
Best wishes.
Avatar universal
not a good product. mine got irritated and got worst
same here @kerokero "it looked swollen, itchy itchy itchy, red"..gggrrrrr
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions